Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Restrictions imposed upon the transient and frequency response of networks


Author: Paul M. Chirlian
Journal: Quart. Appl. Math. 26 (1968), 417-423
DOI: https://doi.org/10.1090/qam/99845
MathSciNet review: QAM99845
Full-text PDF

Abstract | References | Additional Information

Abstract: Readily evaluated upper and lower bounds on the impulse, step, and frequency response of certain classes of networks are obtained. These bounds are the best possible and can be applied to integrated RC structures as well as lumped networks. These procedures can be extended to general networks.


References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, Bounds existing in the time and frequency responses of various types of networks, Proc. IRE 42, 835-839 (1954) A. H. Zemanian, Further bounds existing on the transient response of various types of networks, Proc. IRE 43, 322-326 (1955) J. D. Brule, Time-response characteristics of a system as determined by its transfer function, IRE Trans, on Circuit Theory CT-6, 163-170 (1959) P. M. Chirlian, Bounds on the error in the unit step response of a network, Quart, of Applied Math. 16, 432-435 (1959) P. M. Chirlian, Restrictions imposed upon the response of linear phase shift networks, Quart, of Applied Math., 17, 225-230 (1959) P. M. Chirlian, Some necessary conditions for a non-negative unit impulse response and for a positive real immittance function, IRE Trans, on Circuit Theory CT-8, 105-108 (1961) A. Papoulis, An estimate of the truncation error in Fourier integrals, IRE Trans, on Circuit Theory, CT-9, 186 (1962)
  • [2] Jahnke-Emde-Lösch, Tables of higher functions, McGraw-Hill, New York, 1960
  • [3] B. O. Peirce, A short table of integrals, Ginn and Company, Boston, Mass., 1929
  • [4] W. Grobner and N. Hofreiter, Integraltafel, Springer-Verlag, Vienna, 1957
  • [5] P. M. Chirlian, Bounds on the error in the unit step response of a network, Quart, of Applied Math. 16, 432-435 (1959) P. M. Chirlian, Bounds on the error in the unit impulse response of a network, Proc. IRE 48, 262-263 (1960)


Additional Information

DOI: https://doi.org/10.1090/qam/99845
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society